I appreciate your honesty and forthrightness as regards the detrimental effects that Viagra has inflicted on you.
Big Pharmaca is Big Business in the Inited States. Big Pharmaca spends over $3 billion a year on advertising of medications to the public at large. Don't you wonder why it is that you see a commercial for Viagra or Cialis during the evening news?
Adverse effects tend to be downplayed. Profits are all important.
While I can appreciate that your sex life is outstanding with your girl friend, a long lasting relationship requires other qualities in addition to physical attraction. In addition, there are other ways to be close and intimate that do not require intercourse. Spend time to get to know each other in other ways. If the relationship fails because you are no longer up to the physical task, the relationship was most likely on shaky ground to begin with.
You have just one body. Treasure it and treat it well.
As someone with several chronic conditions and on Palliative Care, I would advise you to discontinue the Viagra as you are thoughtfully contemplating.
Good health, when lost, is not always possible to reclaim.
Be caring of yourself and your body. It's the only body you're got.
Thank you for sharing your experience. Your narrative will enlighten others and save them from a similar experience.
Pituitary failure, wide-spread endocrine dysfunction
Mixed connective tissue disorder
Extensive intestinal perforation with sepsis, permanent ileostomy
Avascular necrosis of both hips and jaw
Receiving Palliative Care (care and comfort)
Post Edited ((Seashell)) : 5/10/2017 7:15:03 PM (GMT-6)